# SDR AALA201506089008

- Difficulty date: June 6, 2015
- Submitted: June 8, 2015
- Operation: Air carrier
- Aircraft: N575UW
- Make and model: Airbus A321-231
- Aircraft serial: 5980
- Aircraft time: 4,522 hours, 1,842 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: F100066000
- Condition: Missing
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR NR 4 RT EXIT SIGN AT MID-DOOR HEIGHT IS MISSING EXIT MARKER SIGN.  REPLACED THE MISSING LIGHT COVER AT DOOR 4R.
